Improved bounds for the number of forests and acyclic orientations in the square lattice.
Calkin, N.; Merino, C.; Noble, S.; Noy, M.
The Electronic Journal of Combinatorics [electronic only] (2003)
- Volume: 10, Issue: 1, page Research paper R4, 18 p.-Research paper R4, 18 p.
- ISSN: 1077-8926
Access Full Article
topHow to cite
topCalkin, N., et al. "Improved bounds for the number of forests and acyclic orientations in the square lattice.." The Electronic Journal of Combinatorics [electronic only] 10.1 (2003): Research paper R4, 18 p.-Research paper R4, 18 p.. <http://eudml.org/doc/122840>.
@article{Calkin2003,
author = {Calkin, N., Merino, C., Noble, S., Noy, M.},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {asymptotics; forests; Tutte polynomial},
language = {eng},
number = {1},
pages = {Research paper R4, 18 p.-Research paper R4, 18 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {Improved bounds for the number of forests and acyclic orientations in the square lattice.},
url = {http://eudml.org/doc/122840},
volume = {10},
year = {2003},
}
TY - JOUR
AU - Calkin, N.
AU - Merino, C.
AU - Noble, S.
AU - Noy, M.
TI - Improved bounds for the number of forests and acyclic orientations in the square lattice.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2003
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 10
IS - 1
SP - Research paper R4, 18 p.
EP - Research paper R4, 18 p.
LA - eng
KW - asymptotics; forests; Tutte polynomial
UR - http://eudml.org/doc/122840
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.